| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate between (b)(6) 2019 and (b)(6) 2019.(b)(4).Device evaluation: the product was not returned to the manufacturing site; therefore, the complaint issue reported could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zkb00 20.0 diopter intraocular lens (iol) was implanted in the patient's left (os) eye on (b)(6) 2019.It was later explanted on (b)(6) 2019 due to unexpected postop refraction.There was no incision enlargement or suture required.The procedure was successfully completed with a replacement lens, zkb00 21.5 diopter (higher power).Reportedly, patient is doing fine post surgery.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 8/30/2019.Device returned to manufacturer? yes.Device evaluation: the product was received within the replacement lens¿s daisy wheel lens casing along with a return documentation form.A visual inspection of the iol shows it was cut in half, most probably to aid in explant.Based on the condition of the lens, further analysis is not possible.The reported complaint event could not be confirmed.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.